# SDR FDEA200904271445

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR LOWER CHORD ANGLE CRACKED, WBL 118.  REMOVED DAMAGED SECTION OF FALSE SPAR IAW DWG SR27-57-038.  FABRICATED NEW SPAR SECTION, WEB, 2 SUPPORT ANGLES, STRAP, DOUBLER, ALL IAW DWG SR 27-57-038 REV. C. INSTALLED ALL REPAIR PARTS IAW SR 27-57-038 REV. C.
